Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The deficiency index problem for ordinary selfadjoint differential operators


Author: Allen Devinatz
Journal: Bull. Amer. Math. Soc. 79 (1973), 1109-1127
MSC (1970): Primary 34B20
DOI: https://doi.org/10.1090/S0002-9904-1973-13348-8
MathSciNet review: 0508316
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34B20

Retrieve articles in all journals with MSC (1970): 34B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13348-8